Browse By Publication: Applied Mathematics and Optimization

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 1.

Anh, Vo V. & McVinish, Ross S. (2004) The Riesz-Bessel Fractional Diffusion Equation. Applied Mathematics and Optimization, 49(3), pp. 241-264.
Number of full-text downloads 509
Number of citations in Scopus 4
Number of citations in Web of ScienceĀ® 4

This list was generated on Sun May 21 14:34:42 2017 AEST.